# SDR P2EA2002M033

- Difficulty date: May 9, 2002
- Submitted: May 10, 2002
- Operation: Air carrier
- Aircraft: N141NJ
- Make and model: Doug DC-9-82
- Aircraft serial: 49932
- Aircraft time: 27,997 hours, 22,887 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, SPOILER DEPLOYED ANNUNCIATOR ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO GATE WITH NO INCIDENT.  PERFORMED OPERATIONAL TEST, NO DEFECTS NOTED.
